MathSciNet Relay Station
MathSciNet bibliographic data
MR744626 (85j:20031) 20F10 (05C25 20E06)
Horadam, K. J. The conjugacy problem for graph products with central cyclic edge groups. Proc. Amer. Math. Soc. 91 (1984), no. 3, 345–350.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement